BibTeX record journals/vldb/XiePZZD14

download as .bib file

@article{DBLP:journals/vldb/XiePZZD14,
  author    = {Qing Xie and
               Chaoyi Pang and
               Xiaofang Zhou and
               Xiangliang Zhang and
               Ke Deng},
  title     = {Maximum error-bounded Piecewise Linear Representation for online stream
               approximation},
  journal   = {{VLDB} J.},
  volume    = {23},
  number    = {6},
  pages     = {915--937},
  year      = {2014},
  url       = {https://doi.org/10.1007/s00778-014-0355-0},
  doi       = {10.1007/s00778-014-0355-0},
  timestamp = {Fri, 09 Jun 2017 11:02:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/vldb/XiePZZD14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier